# SDR AALA201706279009

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 20,290 hours, 7,510 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR PRESSURE LIGHT DISAGREES WITH ACFT STATUS.   SERVICED THE R1 DOOR BOTTLE IAW AMM 52-10-00-614-001-A.
